A sigmoid approximation of the standard normal integral

Gary R. Waissi, Donald F. Rossin

Research output: Contribution to journalArticle

25 Scopus citations

Abstract

This paper presents a simple sigmoid function for approximation of cumulative standard normal probabilities. The approximation has an error of ±0.000043 for -8 ≤ Z ≤ 8.

Original languageEnglish (US)
Pages (from-to)91-95
Number of pages5
JournalApplied Mathematics and Computation
Volume77
Issue number1
DOIs
StatePublished - Jan 1 1996
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this